| Model Number |
H74939134254010 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon became stuck with the wire.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified peripheral artery.A 2.5mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon became stuck with the non-boston scientific wire before it entered the patient's body.The device was removed together with the wire and the guidewire was able to be removed from the balloon once outside the patient, and the procedure was completed using an alternate device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote es with a 0.014 guidewire inside the device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple buckling along the shaft.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the froze on wire.No other issues were identified with the device.
Event or Problem Description